# SDR ASAA1058643

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 14,150 hours, 4,249 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

LT "PACK" LIGHT ON RECALL CLEARS WITH MASTER CAUTION RESET.  RESET LEFT RAM AIR SENSOR FAULT LIGHT GROUND VERIFICATION OPS NORMAL REF MM 21 62 00 810 801.  NO PREVIOUS FLT'S FAULTS AND NO HISTORY LAST 60 DAYS.
